# SDR SWAA2014060228602

- Difficulty date: May 4, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,031 hours, 44,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Part serial: 1000A
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE PROTECTIVE COVERING OVER PULL LANYARD MISSING.  R & R SLIDE IAW MT.
